A 16-year-old teenager has drowned after taking a powerful hallucinogenic drug known as the N-Bomb.
N-Bomb, also referred to as “Smiles,” is a powerful synthetic hallucinogenic, psychedelic drug.
The boy had stripped himself naked before jumping into the river. He was brought out dead.
The jury heard how the youth, identified as Nathan, became distressed and started acting strangely after taking the drug.
According to Punch, the deceased took off his clothes and spoke incoherently before plunging into the water.
Police only found his swollen corpse two days later, as his friends had searched for him in vain.
Autopsy concluded that the troubled teenager would not have died if he had not taken the drug.
Experts warn that N-Bomb causes powerful hallucinations and can make users paranoid.
According to eyewitnesses, Nathan had met with a friend the day before his death and reportedly said he wanted to “get trippy.”
Being ‘trippy’ means taking banned substances to instigate strange mental effects.
One of his friends explained that, “Nathan started acting really weird. He said, ‘We must go away; they are talking about sacrificing someone.’”
The scared friend, a young girl, said she couldn’t understand who Nathan was referring to, nor did she see anyone.
“Nathan came out of the bushes on the riverbank. He was completely naked. He started talking and saying really weird things,” the young girl said, amid sobs.